# SDR SWAA2017111317734

- Difficulty date: October 19, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 61,814 hours, 36,147 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A248210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE PANEL CENTER SUPPORT BRACKET CRACKED BETWEEN WSTA 253 AND WSTA 278.50.  R&R ANGLE IAW SRM.
